# SDR DALA2023050803565

- Difficulty date: May 5, 2023
- Submitted: May 8, 2023
- Operation: Air carrier
- Aircraft: N895AT
- Make and model: Boeing 717-200
- Aircraft serial: 55047
- Aircraft time: 43,641 hours, 30,163 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON FRAMES STA Y=674 & Y=696 AT LH KEEL BEAM AREA (SM). SUMMARY OF NRC 00295: FRAMES STA Y=674 & Y=696 AT LH KEEL BEAM AREA WERE REPAIRED PER B717-200 SRM 51-70-11-2R, REPAIR 1. (LP #2753140)
